Title

Modular Nonlinear Filter Based Time Relaxation Scheme for High Reynolds Number Flows

Document Type

Article

Publication Date

1-1-2018

Publication Title

International Journal of Numerical Analysis and Modeling

Volume

15

Issue

2018-04-05

First page number:

699

Last page number:

714

Abstract

In this article, we propose and develop a time relaxation implementation of the modular nonlinear filter model of [21]. A complete numerical analysis of the scheme, that includes the computability of its numerical solutions, its stability, and velocity error estimates, is given. This is followed by 2D and 3D numerical experiments that show the advantage of the proposed scheme.

Keywords

Time relaxation; Finite element; Nonlinear filtering; Deconvolution; Navier-Stokes equations

Disciplines

Applied Mathematics

Language

English


Search your library

Share

COinS